# SDR SWIA202162155

- Difficulty date: September 9, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE SEAT RAIL AT F/S 861-969 HAS MULTIPLE AREAS OF CORROSION   (C-CHECK RO 10/30/2021)   EVALUATED DAMAGE ON RIGHT SIDE SEAT RAIL FS891.00 Â€“ FS969.00 FOUND DAMAGE IN MULTIPLE CROSS-SECTION, ONLY DAMAGE IS ALLOWED IN A SINGLE CROSS-SECTION. OUT OF LIMITS REF CRJ700 SRM 53-41-49-101-001-A01. REMOVED DAMAGED RIGHT SIDE SEAT RAIL FS861.00 Â€“ FS969.00 REF CRJ700 AMM 53-00-49-000-801 (CONFIG A03) AND INSTALLED NEW RIGHT SIDE SEAT RAIL FS861.00 Â€“ FS969.00 REF. CRJ700 AMM 53-00-49-400-801 (CONFIG A03) TOOL ID TUC9564 CAL DUE 30-NOV-21
